MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1112
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The returned ipg was analyzed, passed all tests performed, and exhibited normal device characteristics.Based on all available information, engineers concluded that the event of frequent charging of the ipg up to 3 to 4 hours a day while unsuccessfully achieving a full charge could not be confirmed through laboratory analysis of the device, as the device passed the functional test performed, and exhibited normal device characteristics.
 
Event or Problem Description
It was reported that the patient was experiencing difficulty charging the implantable pulse generator ipg wherein requiring frequent charging up to 3 to 4 hours a day while unsuccessfully achieving a full charge.The impedances were measured and all contacts were functioning as normal.There were no hardware or software issues suspected with the ipg based on a review of the patients high frequency programming usage.The patients charger was replaced three times over the course of a 6 month period, however the issue continued.The patient underwent a revision procedure where the ipg was replaced.The patient was doing well post operatively.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key12310500
Report Number3006630150-2021-04453
Device Sequence Number11716814
Product Code LGW
UDI-Device Identifier08714729837138
UDI-Public08714729837138
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/15/2019
Device Model NumberSC-1112
Device Catalogue NumberSC-1112
Device Lot Number20616400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;